A generalized weight for linear codes and a Witt-MacWilliams theorems. (English) Zbl 0456.94011


94B05 Linear codes (general theory)
15A03 Vector spaces, linear dependence, rank, lineability
Full Text: DOI


[1] Artin, E., Geometric Algebra (1957), Wiley-Interscience: Wiley-Interscience New York · Zbl 0077.02101
[2] Bogart, K.; Goldberg, D.; Gordon, J., An elementary proof of the MacWilliams theorem on equivalence of codes, Inform. Contr., 37, 19-22 (1978) · Zbl 0382.94021
[3] MacWilliams, F. J., Combinatorial Problems of Elementary Abelian Groups, (Doctoral thesis (1962), Harvard University) · Zbl 0205.20501
[4] Sloane, N. J.A; MacWilliams, F. J., The Theory of Error-Correcting Codes (1977), North-Holland · Zbl 0369.94008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.